If you need an accessible version of this item please contact JSTOR User Support

Rental Harmony: Sperner's Lemma in Fair Division

Francis Edward Su
The American Mathematical Monthly
Vol. 106, No. 10 (Dec., 1999), pp. 930-942
DOI: 10.2307/2589747
Stable URL: http://www.jstor.org/stable/2589747
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Rental Harmony: Sperner's Lemma in Fair Division
Preview not available

Page Thumbnails

  • Thumbnail: Page 
930
    930
  • Thumbnail: Page 
931
    931
  • Thumbnail: Page 
932
    932
  • Thumbnail: Page 
933
    933
  • Thumbnail: Page 
934
    934
  • Thumbnail: Page 
935
    935
  • Thumbnail: Page 
936
    936
  • Thumbnail: Page 
937
    937
  • Thumbnail: Page 
938
    938
  • Thumbnail: Page 
939
    939
  • Thumbnail: Page 
940
    940
  • Thumbnail: Page 
941
    941
  • Thumbnail: Page 
942
    942